# SDR UALA2013030401282

- Difficulty date: March 1, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,694 hours, 12,815 cycles
- Engine: Pwa PW4056
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Unknown
- Location: Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UTILITY BUSS SWITCH LABELS INCORRECT.  REPOSITION ALTERNATE ACTION SWITCH ANNUNCIATORS TO LT & RT UTILITY BUS SWITCHES, ALL TEST PASSED.  SWP 20-84-13 - AMM.
